# SDR FDEA201201150176

- Difficulty date: January 15, 2012
- Submitted: January 17, 2012
- Operation: Air carrier
- Aircraft: N642FE
- Make and model: Doug MD-11F
- Aircraft serial: 48485
- Aircraft time: 48,567 hours, 10,031 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 6044115
- Part serial: 2066
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY LOW MESSAGE WHEN USING EMERGENCY LIGHT TEST.   EMERGENCY LIGHTING POWER SUPPLY BATTERY R & R IAW MM 33-51-01-4.  OPS CHECKED SATISFACTORY IAW MM 33-51-01-5.
